# SDR USAA2014041100009

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 41,838 hours, 19,244 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: BA1650101
- Part serial: 5903
- Condition: Inoperative
- Location: Apu
- Part time: 25,657 hours, 12,125 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD AFTER APU GENERATOR DROPPED OFF LINE IN FLIGHT, IDG WAS ALREADY ON MEL.  REPLACED APU GENERATOR IAW AMM 24-33-51.  OPERATIONS CHECKED GOOD, LEAK CHECKED GOOD.
